Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Spherical Bessel functions and explicit quadrature formula
HTML articles powered by AMS MathViewer

by Riadh Ben Ghanem and Clément Frappier PDF
Math. Comp. 66 (1997), 289-296 Request permission


An evaluation of the derivative of spherical Bessel functions of order $n+\frac {1}{2}$ at its zeros is obtained. Consequently, an explicit quadrature formula for entire functions of exponential type is given.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (1991): 33C10, 41A55, 65D32
  • Retrieve articles in all journals with MSC (1991): 33C10, 41A55, 65D32
Additional Information
  • Riadh Ben Ghanem
  • Affiliation: Département de Mathématiques et de Statistique, Université de Montréal, Montréal, Québec, Canada H3C 3J7
  • Email:
  • Clément Frappier
  • Affiliation: Département de Mathématiques et de Génie Industruel, École Polytechnique, CP 6079, Succ. Centre Ville, Montréal, Québec, Canada H3C 3A7
  • Email:
  • Received by editor(s): October 6, 1995
  • Received by editor(s) in revised form: January 26, 1996
  • Additional Notes: The research of the second author was supported by the Natural Sciences and Engineering Research Council of Canada Grant No. OGP 000 9331.
  • © Copyright 1997 American Mathematical Society
  • Journal: Math. Comp. 66 (1997), 289-296
  • MSC (1991): Primary 33C10, 41A55; Secondary 65D32
  • DOI:
  • MathSciNet review: 1372005